Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 17yrs old girl... Me and my boyfriend had mutual masturbration and i got tensed if any of his sperms entered my vagina as it was the first time i took an ipill in 31hrs after that.. My periods are due on 10dec and i hav taken an ipill on 6dec... When wud i encounter my periods? And what are the side effects of ipill on 17yrs old?

Loading...

Hi Maau,

Your next SEVERAL periods can be early or late.  They may also be lighter or heavier than normal.  You may have some spotting - light bleeding.  Your breasts may get tender and you may have some cramping or nausea.

These are common side effects.

Hope it ehlps.

Reply

Loading...

I hav got no side effects i mean i hav been all fine.... Is that alright?

Reply

Loading...

Not everyone gets side effects Maau. But, if you do, you'll know what's causing it.

An FYI, You're unlikely to get pregnant having sex within about 10 days BEFORE your period is due. You'd ovulate normally between about days 11-16 of your cycle and you had sex on day 23 (Dec. 5). The egg is only viable for about 48 hours after ovulation.  So, you didn't need the Ipill this time.

Hope it helps.

Reply

Loading...

Thankyou... It certainly is a great help...

Reply

Loading...

hey m age of 16
mistakely i had sex with my boyfriend
nd m nt confirmed sperm enter
but m scared anout pregnant
what should i do
Reply

Loading...

Same problem with me 2
Reply

Loading...